# SDR 2008UALA05545

- Difficulty date: August 31, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 60,263 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Condition: Smoke
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTED IN AFT GALLEY BY OUTBD FA GATE. MECH IN COCKPIT TURNED OFF PWR TO AC.  FOUND APU BATTERY SMOLDERED.  REPLACED APU BATTERY & APU BATTERY CHARGER. ALL CHKS NORMAL.
